# SDR CALA2025081507839

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 18,108 hours, 5,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EXCESSIVE  MATERIAL HANGING OUT.   SECURED HOOK AND LOOP STRIP ON GIRT BAR.
